# SDR HEEA073635

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 23,516 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375006101
- Part serial: 205
- Condition: Fluctuates
- Location: Tot
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUCTUATES WHEN VHF IS KEYED. SENT TO MASCO FOR INSPECTION AND REPAIR.
